# SDR HEEA954263

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector Rpm
- Part number: 214074280105
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW ROTOR RPM WON'T STAY MUTED BELOW 80%.  RECEIVED INSTALLED ON AIRCRAFT N5748M ON 12-26-94.
